Deep search:Searching for "zier curves" in 'ABSTRACT and KEYWORDGot 12 items.
index Title
1zier curves with shape parameter
Author(s):WANG Wen-tao, WANG Guo-zhao  Clicked:5883  Download:2418  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.6 P.497-501  DOI:10.1631/jzus.2005.A0497
2Constrained multi-degree reduction of rational Bézier curves using reparameterization
Author(s):CAI Hong-jie, WANG Guo-jin  Clicked:4530  Download:2427  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.10 P.1650-1656  DOI:10.1631/jzus.2007.A1650
3A quadratic programming method for optimal degree reduction of Bézier curves with G1
Author(s):LU Li-zheng, WANG Guo-zhao  Clicked:4302  Download:2429  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.10 P.1657-1662  DOI:10.1631/jzus.2007.A1657
4Paths of algebraic hyperbolic curves
Author(s):Ya-juan LI, Li-zheng LU, Guo-zhao ...  Clicked:4439  Download:2487  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.6 P.816-821  DOI:10.1631/jzus.A071490
5A new method in highway route design: joining circular arcs by a single C-Bézier curve with shape pa...
Author(s):Hua-hui CAI, Guo-jin WANG  Clicked:5285  Download:3302  Cited:9  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.4 P.562-569  DOI:10.1631/jzus.A0820267
6Optimal constrained multi-degree reduction of Bézier curves with explicit expressions based on divid...
Author(s):Lian ZHOU, Guo-jin WANG  Clicked:5093  Download:2281  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.4 P.577-582  DOI:10.1631/jzus.A0820290
7Optimal approximate merging of a pair of Bézier curves with G2-continuity
Author(s):Ping ZHU, Guo-zhao WANG  Clicked:4411  Download:2682  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.4 P.554-561  DOI:10.1631/jzus.A0820301
8Improvement of the termination criterion for subdivision of the rational Bézier curves
Author(s):ZHANG Ren-jiang, WANG Guo-jin  Clicked:3926  Download:1828  Cited:0  <Full Text>
Journal of Zhejiang University Science  2003 Vol.4 No.1 P.47-52  DOI:10.1631/jzus.2003.0047
9Representing conics by low degree rational DP curves
Author(s):Qian-qian Hu, Guo-jin Wang  Clicked:6472  Download:2099  Cited:0  <Full Text>
Journal of Zhejiang University Science C  2010 Vol.11 No.4 P.278-289  DOI:10.1631/jzus.C0910148
10A class of quasi Bézier curves based on hyperbolic polynomials
Author(s):SHEN Wan-qiang, WANG Guo-zhao  Clicked:3849  Download:1794  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.100 P.116-123  DOI:10.1631/jzus.2005.AS0116
11Shape modification of Bézier curves by constrained optimization
Author(s):WU Qing-biao, XIA Fei-hai  Clicked:3549  Download:1911  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.100 P.124-127  DOI:10.1631/jzus.2005.AS0124
12Assembly variation analysis of flexible curved surfaces based on Bézier curves
Author(s):Zhen-yu Liu, Shi-en Zhou, Jin Chen...  Clicked:3965  Download:1584  Cited:0  <Full Text>  <PPT> 1227
Frontiers of Information Technology & Electronic Engineering  2018 Vol.19 No.6 P.796-808  DOI:10.1631/FITEE.1601619
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE